# SDR QZJA20211018005

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N971SC
- Make and model: Beech C90A
- Aircraft serial: LJ1343
- Aircraft time: 5,775 hours, 6,009 cycles
- Engine: Pwa PT6A21
- Engine time: 5,712 hours, 5,882 cycles
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 30144
- Part serial: 2808
- Condition: Cracked
- Location: Zone 700
- Part time: 5,775 hours, 6,009 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

AT KSAC ON 10-15-2021, AT 15:24 THE CREW TAXIED TO RUNWAY 20, UPON RECEIVING TAKEOFF CLEARANCE THE CREW TAXIED TO RUNWAY 20AND APPLIED POWER WITH THE BRAKES HELD. THE CREW NOTICED THAT THE BRAKES WERE NOT HOLDING WELL. THE CREW ASKED THE TOWER TO CANCEL TAKEOFF CLEARANCE, AND TO TAXI BACK TO THE JET CENTER. BY THE TIME THE AIRCRAFT REACHED THE RAMP THE RIGHT BRAKE WAS NOT WORKING AT ALL. THE AIRCRAFT WAS TOWED BACK TO THE JET CENTER. THE CREW LOOKED AT THE RIGHT BRAKE AND FOUND HYDRAULIC FLUID ON THE BRAKE. THE BRAKE WAS REMOVED BY MAINTENANCE, THE "O" RINGS WERE CHANGED ON THE PISTONS, THE BRAKE WAS RE INSTALLED. DURING BRAKE BLEEDING IT WAS NOTICED THAT THE BRAKE WAS STILL LEAKING, FURTHER INSPECTION FOUND A CRACK IN THE CALIPER FROM THE PISTON BORE TO THE OUTSIDE OF THE HOUSING.
